# SDR CA160229004

- Difficulty date: February 26, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 30,151 hours
- Engine: Pwa PT6A67D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 171K0036CR0117
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WITH GEAR SELECTED TO THE DOWN POSITION THE CREW NOTICED THERE WERE NO THREE GREEN OR RED GEAR HANDLE LIGHTS ILLUMINATED. THE GEAR WAS CYCLED A SECOND TIME WITH THE SAME RESULT. THE GEAR RELAY POPPED. THE CREW USED THE MANUAL GEAR EXTENSION PROCEDURE AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED BY MAINTENANCE AND IT WAS DETERMINED THAT THE RT MAIN GEAR EXTEND LINE WAS LEAKING. A NEW LINE WAS INSTALLED IAW AMM 32-30-10. SYSTEM WAS BLEED AND FUNCTION CHECKED SERVICEABLE IAW AMM 32-30-00. THE AIRCRAFT WAS RETURNED TO SERVICE.
